Archive
2020, Volume 4
2019, Volume 3
2018, Volume 2
2017, Volume 1
Volume 4, Issue 1, June 2020
Asymptotic Distribution of Probabilities of Misclassification for Edgeworth Series Distribution (ESD)
Awogbemi Clement Adeyeye
Pages: 1-9     Published Online: May 28, 2020
DOI: 10.11648/j.engmath.20200401.11
Abstract | Full-Text PDF (264KB)
View 4                 Downloads 3
Improving the Altman Method for Assess the Creditworthiness of Enterprises with Economic Indicators in the Form of Fuzzy Numbers
Alevtina Shatalova, Konstantin Lebedev, Igor Shevchenko, Boureima Bamadio
Pages: 10-13     Published Online: May 28, 2020
DOI: 10.11648/j.engmath.20200401.12
Abstract | Full-Text PDF (344KB)
View 4                 Downloads 4
Browse journals by subject